# SDR DALA2014062503782

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1155-1206
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 1155-1206.  CORROSION REMOVED IAW SRM 51-10-3, PAR 26 AND FOUND OUT OF LIMITS.  SEAT TRACK REPLACED IAW SRM 51-10-4, SRM-51-30-2, 51-30-1, AND51-30-5.
